Zur Theorie der Eisensteinschen Gleichungen

Ö. Ore

Mathematische Zeitschrift (1924)

  • Volume: 20, page 267-279
  • ISSN: 0025-5874; 1432-1823

How to cite


Ore, Ö.. "Zur Theorie der Eisensteinschen Gleichungen." Mathematische Zeitschrift 20 (1924): 267-279. <http://eudml.org/doc/167802>.

author = {Ore, Ö.},
journal = {Mathematische Zeitschrift},
pages = {267-279},
title = {Zur Theorie der Eisensteinschen Gleichungen},
url = {http://eudml.org/doc/167802},
volume = {20},
year = {1924},

AU - Ore, Ö.
TI - Zur Theorie der Eisensteinschen Gleichungen
JO - Mathematische Zeitschrift
PY - 1924
VL - 20
SP - 267
EP - 279
UR - http://eudml.org/doc/167802
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.